Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 17, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 29, 2008, 6:30 PM CST for Dickson County, Tennessee. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2008, 6:30 PM CST (00:30 UTC)
- Expired
- Jan 29, 2008, 7:00 PM CST
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Dickson County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 29, 6:30 PM CST | TSTM WND GST 60 | 10 Nw Dickson, TN | SPOTTER ESTIMATED WINDS TO BE 60 MPH. |
| Jan 29, 6:35 PM CST | NON-TSTM WND DMG | Nw Dickson, TN | SPOTTER ESTIMATED WINDS TO BE GUSTING AT 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 4:40 PM CST | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 597 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 605 m²/s²
- 0-3 km storm-relative helicity
- 610 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 300031 SVROHX TNC043-300100- /O.NEW.KOHX.SV.W.0017.080130T0030Z-080130T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 630 PM CST TUE JAN 29 2008 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL DICKSON COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF DICKSON... * UNTIL 700 PM CST * AT 626 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF DICKSON...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... DICKSON BY 635 PM CST... WHITE BLUFF BY 640 PM CST... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING FOR CENTRAL TENNESSEE. LAT...LON 3626 8718 3607 8721 3607 8750 3628 8751 TIME...MOT...LOC 0030Z 267DEG 59KT 3618 8740 $$ BOYD
1 follow-up statement
000 WWUS54 KOHX 300044 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 643 PM CST TUE JAN 29 2008 TNC043-300100- /O.CON.KOHX.SV.W.0017.000000T0000Z-080130T0100Z/ DICKSON TN- 643 PM CST TUE JAN 29 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR CENTRAL DICKSON COUNTY... AT 639 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHITE BLUFF...OR ABOUT 11 MILES SOUTHWEST OF ASHLAND CITY...MOVING EAST AT 55 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING FOR CENTRAL TENNESSEE. LAT...LON 3626 8718 3607 8721 3607 8750 3628 8751 TIME...MOT...LOC 0043Z 267DEG 59KT 3619 8714 $$ BOYD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:40 PM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 29, 3:40 PM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 340 PM CST TUE JAN 29 2008 .DISCUSSION... STRONG COLD FRONT ALONG A ST LOUIS TO TEXARKANA LINE MOVING SEWD AT 30 MPH. STRONG TEMP GRADIENTS ACROSS THE FRONT...21F AT LAKE OF THE OZARKS, MO AND 66F AT POPLAR BLUFF, MO. ALSO...STRONG WINDS AHEAD OF AND BEHIND THIS FRONT WITH GUSTS TO 40-45 LIKELY. WIND ADVISORY UNTIL MIDNIGHT. SLGT CHC SVR THREAT FOR MOST OF THE AREA WITH DAMAGING WINDS FROM TSTMS. WX ENDING FROM THE WEST AROUND MIDNIGHT WITH A FEW LIGHT SNOW SHOWERS POSSIBLE IN THE ERN PORTION OF THE AREA. SFC RIDGE OVER THE AREA ON WED WITH LITTLE SGFNT WX. NEXT SYSTEM DEVELOPS IN THE LOWER PLAINS ON WED NGT AND MOVES NEWD ACROSS THE MIDSTATE THU PM AND EVE. SFC RIDGE AFFECTS THE AREA THRU SAT WITH SLY FLOW RETURNING ON SAT PM. NEXT SYSTEM ALSO DEVELOPS IN THE LOWER PLAINS BUT TAKES A BIT LONGER THE EJECT NEWD ACROSS THE AREA. RAIN COMES BACK INTO THE PICTURE ON SUN EVE AND INCREASING COVERAGE THROUGH MON EVE. LOW CENTER PASSES BY MON EVE WITH THE FRONT ACROSS THE MIDSTATE MON NGT. MAIN PROBLEM AREA IS THIS EVENING. TIMING OF SVR ACTIVITY... POSSIBILITY OF STRONG SFC WINDS TONIGHT AND A FEW SNOW SHOWERS POSSIBLE IN THE EAST LATER TONIGHT. SVR ACTIVITY AHEAD OF THE FRONT OVER W TN IS WEAKENING...BUT ARRIVAL OF FRONT MAY FORCE ACTIVITY TO BECOME BETTER ORGANIZED. WITH DAYLIGHT FADING ALSO WOULD EXPECT LESSER THREAT FROM STRONG WINDS ALOFT BEING MIXED DOWN TO THE SFC. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 27 42 26 48 / 70 0 0 50 CLARKSVILLE 26 40 27 44 / 50 10 10 60 CROSSVILLE 26 38 24 46 / 100 0 0 40 COLUMBIA 28 43 26 46 / 70 0 10 50 LAWRENCEBURG 28 43 26 45 / 70 0 10 60 WAVERLY 26 42 27 44 / 60 10 10 60 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && JLM
Hazardous weather outlook, Jan 29, 3:49 AM CST, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 349 AM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-301130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 349 AM CST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PASS THROUGH THE MID STATE THIS EVENING, BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA MAINLY THIS AFTERNOON AND EARLY TONIGHT. SOME OF THE STORMS THAT FORM AHEAD OF THE FRONT MAY REACH SEVERE THRESHOLDS, WITH THE PRIMARY HAZARD BEING DAMAGING WINDS. IN ADDITION, ALL OF MIDDLE TENNESSEE IS UNDER A WIND ADVISORY UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. ROSE
In the hours before
Special weather statement, Jan 29, 4:38 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 438 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-292345- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 438 PM CST TUE JAN 29 2008 ...THUNDERSTORMS MAY BE SEVERE THIS EVENING IN MIDDLE TENNESSEE... WIDESPREAD RAIN IS FIXING TO END FROM THE WEST...HOWEVER A LINE OF THUNDERSTORMS IS DEVELOPING ALONG THE MISSISSIPPI RIVER. THE LINE OF STORMS WILL HEAD EAST DURING THE EARLY EVENING...REACHING THE TENNESSEE RIVER BY 530 PM...AND THEN PUSH EAST RATHER QUICKLY. THE GREATER RISK FOR SEVERE WEATHER WILL BE ACROSS NORTHERN MIDDLE TENNESSEE...WITH WIND DAMAGE BEING THE MOST LIKELY THREAT. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR LATER STATEMENTS AND WARNINGS SHOULD THEY BE NEEDED. BOYD
Special weather statement, Jan 29, 5:30 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 530 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-300030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 530 PM CST TUE JAN 29 2008 ...LINE OF THUNDERSTORMS APPROACHING TENNESSEE RIVER... AT 515 PM...A LINE OF THUNDERSTORMS IS APPROACHING THE TENNESSEE RIVER AND SHOULD REACH WESTERN AREAS OF BENTON AND STEWART COUNTIES JUST BEFORE 6 PM. THIS LINE IS BEING MONITORED CLOSELY BY THE NATIONAL WEATHER SERVICE IN NASHVILLE. GRADIENT WINDS AHEAD OF THIS LINE HAVE BEEN QUITE STRONG...WITH WINDS GUSTS OVER 40 MPH AT A FEW LOCATIONS IN WESTERN TENNESSEE. ONCE THE LINE PASSES...LOOK FOR A RAPID SHIFT TO THE WEST IN WIND DIRECTION...WITH STRONG GUSTY WINDS CONTINUING INTO THE EVENING. A COLD FRONT WILL USHER IN MUCH COLDER AIR OVERNIGHT...WITH TEMPERATURES FALLING INTO THE MIDDLE 20S BY 7 AM WEDNESDAY MORNING...ACROSS ALL OF MIDDLE TENNESSEE. BOYD
Special weather statement, Jan 29, 6:06 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 606 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-300115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 606 PM CST TUE JAN 29 2008 ...LINE OF STRONG THUNDERSTORMS ENTERING WESTERN MIDDLE TENNESSEE... AT 6 PM...A LINE OF STRONG THUNDERSTORMS HAS MOVED INTO STEWART AND BENTON COUNTIES. THIS LINE IS MOVING EASTWARD AT 50 MPH. THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE... LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT. BOYD
Special weather statement, Jan 29, 6:28 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 628 PM CST TUE JAN 29 2008 TNZ005>011-022>034-056>066-075-077>080-093>095-300130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 628 PM CST TUE JAN 29 2008 ...HIGH WINDS WESTERN MIDDLE TENNESSEE... NON THUNDERSTORM WINDS OF 50 MPH WINDS AND PEA SIZE HAIL WERE REPORTED IN WAVERLY AT 620 PM. TREES WERE ALSO REPORTED DOWN IN EASTERN STEWART COUNTY AROUND 625 PM. THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING. A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE... LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:48 PM CST | Severe Thunderstorm Warning | OHX | Cheatham | 27 min |
| Jan 29, 6:59 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Wilson | 31 min |
| Jan 29, 7:33 PM CST | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 42 min |
| Jan 29, 7:52 PM CST | Severe Thunderstorm Warning | OHX | Macon, Smith | 38 min |
| Jan 29, 8:04 PM CST | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 26 min |
| Jan 29, 8:12 PM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Putnam, Smith | 33 min |
| Jan 29, 8:29 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, Warren, White | 31 min |
| Jan 29, 8:52 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 38 min |
| Jan 29, 9:16 PM CST | Wind Advisory | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.